Free Access
Volume 22, 2018
Page(s) 58 - 95
Published online 11 October 2018
  1. D. Applebaum, Lévy Processes and Stochastic Calculus, 2nd edn. Vol. 116 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (2009). [Google Scholar]
  2. K. Bichteler, J.-B. Gravereaux and J. Jacod, Malliavin Calculus for Processes with Jumps. Vol. 2 of Stochastics Monographs. Gordon and Breach Science Publishers, New York (1987). [Google Scholar]
  3. N. Bouleau and L. Denis, Dirichlet Forms Methods for Poisson Point Measures and Lévy Processes. Vol. 76 of ty Theory and Stochastic Modelling. Springer, Cham (2015). With emphasis on the creation-annihilation techniques. [CrossRef] [Google Scholar]
  4. E. Ç"i"nlar, Probability and Stochastics. Vol. 261 of Texts in Mathematics. Springer, New York (2011). [Google Scholar]
  5. E. Clément and A. Gloter, Local asymptotic mixed normality property for discretely observed stochastic differential equations driven by stable Lévy processes. Stochastic Process. Appl. 125 (2015) 2316–2352. [Google Scholar]
  6. E. Clément, A. Gloter and H. Nguyen, LAMN property for the drift and volatility parameters of a SDE driven by a stable Lévy process. Preprint hal-01472749v2 (2017). [Google Scholar]
  7. A. Debussche and N. Fournier, Existence of densities for stable-like driven SDE’s with Hölder continuous coefficients. J. Funct. Anal. 264 (2013) 1757–1778. [Google Scholar]
  8. L. Denis, A criterion of density for solutions of Poisson-driven SDEs. Probab. Theory Related Fields 118 (2000) 406–426. [CrossRef] [Google Scholar]
  9. N. Fournier and J. Printems, Absolute continuity for some one-dimensional processes. Bernoulli 16 (2010) 343–360. [CrossRef] [Google Scholar]
  10. Y. Ishikawa and H. Kunita, Malliavin calculus on the Wiener-Poisson space and its application to canonical SDE with jumps. Stochastic Process. Appl. 116 (2006) 1743–1769. [CrossRef] [Google Scholar]
  11. D. Ivanenko and A. Kulik, Malliavin calculus approach to statistical inference for Lévy driven SDE’s. Methodol. Comput. Appl. Probab. 17 (2015) 107–123. [Google Scholar]
  12. P. Jeganathan, On the asymptotic theory of estimation when the limit of the log-likelihood ratios is mixed normal. Sankhy 44 (1982) 173–212. [Google Scholar]
  13. A. Kulik, On weak uniqueness and distributional properties of a solution to an SDE with α-stable noise. Preprint arXiv: 1511.00106.v1 (2015). [Google Scholar]
  14. J. Picard, On the existence of smooth densities for jump processes. Probab. Theory Related Fields 105 (1996) 481–511 . [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.